# SDR CA190731024

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,537 hours
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Failed
- Location: Prop Pitch
- Part time: 7,111 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FOLLOWING ENGINE START, #2 PROPELLER WOULD NOT FULLY UNFEATHER. WITH POWER LEVERS SET ABOVE DISC, RPM EQUALIZED WITH ASSOCIATED SPLIT IN PARAMETERS DUE TO UNEQUAL PROP PITCH. AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE #2 PITCH CONTROL UNIT. IT HAD BEEN INSTALLED FOR 42H/37C SINCE THE LAST SHOP VISIT (POOL PART). PREVIOUS SHOP VISIT HAD BEEN NFF FOR THE SAME DEFECT. THE SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190731024)
